# SDR HALA20251016320

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9274
- Aircraft time: 17,740 hours, 3,692 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  PACK 1 INOPERATIVE. REMOVED AND REPLACED PACK 1 FLOW CONTROL VALVE REF AMM 21-51-51. OPS & LEAK CHKD GOOD. OK FOR SVC.
